RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2000, Volume 191, Number 7, Pages 105–128 (Mi msb494)  

This article is cited in 4 scientific papers (total in 4 papers)

Extension of entire functions of completely regular growth and right inverse to the operator of representation of analytic functions by quasipolynomial series

S. N. Melikhov

M. V. Lomonosov Moscow State University

Abstract: Let $L$ be an entire function of one complex variable that has exponential type, completely regular growth, and whose conjugate diagram is equal to the sum of the closure of a bounded convex domain $G$ and a convex compact subset $K$ of $\mathbb C$. Criteria ensuring that the operator $R$ of the representation of analytic functions in $G$ by quasipolynomial series with zeros of the function $L$ as exponents has a continuous linear right inverse are established. These criteria are stated in terms of conformal maps of the unit disc onto the domain $G$ and of the exterior of the closed unit disc onto the exterior of $K$, and of extensions of the original function $L$ to an entire function $Q$ of two complex variables whose absolute value satisfies certain (upper) estimates. An analogue of the Leont'ev interpolation function defined by this extension $Q$ is used to obtain formulae for the continuous linear right inverse to the representation operator $R$.

DOI: https://doi.org/10.4213/sm494

Full text: PDF file (380 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2000, 191:7, 1049–1073

Bibliographic databases:

UDC: 517.537.7+517.983.22
MSC: Primary 30D99, 46E10, 30B50; Secondary 31C10, 32A15
Received: 12.07.1999

Citation: S. N. Melikhov, “Extension of entire functions of completely regular growth and right inverse to the operator of representation of analytic functions by quasipolynomial series”, Mat. Sb., 191:7 (2000), 105–128; Sb. Math., 191:7 (2000), 1049–1073

Citation in format AMSBIB
\Bibitem{Mel00}
\by S.~N.~Melikhov
\paper Extension of entire functions of completely regular growth and right inverse to the~operator of representation of analytic functions by quasipolynomial series
\jour Mat. Sb.
\yr 2000
\vol 191
\issue 7
\pages 105--128
\mathnet{http://mi.mathnet.ru/msb494}
\crossref{https://doi.org/10.4213/sm494}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1809931}
\zmath{https://zbmath.org/?q=an:0995.30019}
\transl
\jour Sb. Math.
\yr 2000
\vol 191
\issue 7
\pages 1049--1073
\crossref{https://doi.org/10.1070/sm2000v191n07ABEH000494}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165473200006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034341535}


Linking options:
  • http://mi.mathnet.ru/eng/msb494
  • https://doi.org/10.4213/sm494
  • http://mi.mathnet.ru/eng/msb/v191/i7/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Melikhov, S. Momm, “On the expansions of analytic functions on convex locally closed sets in exponential series”, Vladikavk. matem. zhurn., 13:1 (2011), 44–58  mathnet  elib
    2. V. A. Varziev, S. N. Melikhov, “O koeffitsientakh ryadov eksponent dlya analiticheskikh funktsii polinomialnogo rosta”, Vladikavk. matem. zhurn., 13:4 (2011), 18–27  mathnet
    3. O. A. Ivanova, S. N. Melikhov, “On A. F. Leont'ev's interpolating function”, Ufa Math. J., 6:3 (2014), 17–27  mathnet  crossref  mathscinet  isi  elib
    4. S. N. Melikhov, “Koeffitsienty ryadov eksponent dlya analiticheskikh funktsii i operator Pomme”, Kompleksnyi analiz. Tselye funktsii i ikh primeneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 161, VINITI RAN, M., 2019, 65–103  mathnet
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:377
    Full text:207
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019